Doctor insights on:
Palpitations: You are having palpitations, which can be caused by many things, including thyroid issues, anxiety, arrhythmias, caffeine, hypoglycemia, among many other things. You need to be evaluated both with blood tests and possibly with a 24 hour monitor called a holter monitor to see what the heart is doing during these episodes from an electrical standpoint. ...Read moreSee 1 more doctor answer
The past 3 days straight Ive been getting heart pain with severe cold sweats,fatigue etc. Even with beta blocker. Heart attack or anxiety?
Anxiety: I understand your concern about heart attack or Anxiety. Beta blockers are prescribed for Angina, heart attack, high blood pressure, and Anxiety. • Beta blockers can cause Fatigue, cold hands, • Headache • Upset stomach • Diarrhea • Shortness of breath • Trouble sleeping • These are also symptoms of anxiety. See a psychiatrist for Diagnosis and treatment including therapy, medication, and Yoga. ...Read more
Hep c , cirohsis, taking warfarin for heart problem, taking beta blocker, is it safe to get filling done for teeth?
Absolutely: Beta blockers will slow heart rate and therefore will make it difficult to achieve target heart rates with stress testing. This will affect sensitivity of the test. However there area also specific reasons to do a treadmill stress test while on beta blockers so it is important to discuss this with your doctor. ...Read more
- Talk to a doctor live online for free
- What does a beta blocker do for the heart?
- How important is a beta blocker in the treatment of heart attack patients?
- Neuromuscular blocker
- Ask a doctor a question free online
- Beta blocker
- What is the carb blocker diet?
- Prevacid h2 blocker
- Beta blocker meds
- Talk to a cardiologist online